Quantum decoherence in a four-dimensional black hole background

Ellis, J., Mavromatos, N.E., Winstanley, E. orcid.org/0000-0001-8964-8142 et al. (1 more author) (1997) Quantum decoherence in a four-dimensional black hole background. Modern Physics Letters A, 12 (4). pp. 243-256. ISSN 0217-7323

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 1996 World Scientific Publishing. This is an author produced version of a paper subsequently published in Modern Physics Letters A. Uploaded with permission from the copyright holder.
Keywords: STRING THEORY; MECHANICS; ENTROPY; FOAM
Dates:
  • Published: 10 February 1997
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jul 2016 10:29
Last Modified: 25 Mar 2018 02:56
Published Version: http://dx.doi.org/10.1142/S0217732397000248
Status: Published
Publisher: World Scientific Publishing
Identification Number: https://doi.org/10.1142/S0217732397000248

Share / Export

Statistics